# SDR ABXA020289

- Difficulty date: October 6, 2002
- Submitted: November 7, 2002
- Operation: Air carrier
- Aircraft: N794AX
- Make and model: Boeing 767-200
- Aircraft serial: 23144
- Aircraft time: 39,430 hours, 35,575 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Frame
- Part number: 113T17862
- Condition: Cracked
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 INBOARD TRAILING EDGE FLAP AFT FAIRING FORWARD FRAME, FOUND CRACK. NO, THIS PART HAS BEEN PREVIOUSLY ACCOMPLISHED ON A/C SB 767-57-0014. THE COMPONENT THE PART IS INSTALLED ON, IS FLAP LINKAGE FAIRING NR 3. REPAIRED AREA IAW REA B657-44390.
